# SDR SIMA20220205001

- Difficulty date: February 5, 2022
- Submitted: February 6, 2022
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 48,928 hours, 44,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"TRANSFERRED FROM NRWC 613-CMI-04165 ITEM 1" ROW 8A EMERGENCY LIGHT STRIP INOP-C/A-DEFERRED PER MEL 33-23. AUTH# 020053-C
